Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 9, 2011, 10:35 PM EDT for Berkeley County, South Carolina. It was in force for 55 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2011, 10:35 PM EDT (02:35 UTC)
- Expired
- Apr 9, 2011, 11:30 PM EDT
- In force
- 55 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
County Berkeley County, SC
The radar
The Columbia radar (KCAE), 120 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 11:05 PM EDT | TSTM WND GST 64 | 14 Wnw Saint Stephen, SC | |
| Apr 9, 11:12 PM EDT | HAIL 1.75 | 5 Wnw Saint Stephen, SC | QUARTER TO GOLFBALL SIZE HAIL REPORTED IN PINEVILLE. |
| Apr 9, 11:20 PM EDT | HAIL 2.5 | 3 Wsw Saint Stephen, SC | GOLFBALL TO TENNIS BALL SIZE HAIL REPORTED NEAR RUSSELLVILLE. |
| Apr 9, 11:23 PM EDT | HAIL 0.88 | Saint Stephen, SC | |
| Apr 9, 11:25 PM EDT | TSTM WND DMG | Saint Stephen, SC | TREES DOWN BETWEEN BONNEAU AND SAINT STEPHEN. |
| Apr 9, 11:25 PM EDT | HAIL 1.25 | Bonneau, SC | QUARTER TO HALF DOLLAR SIZE HAIL REPORTED NEAR BONNEAU. |
| Apr 9, 11:25 PM EDT | HAIL 1.75 | Saint Stephen, SC | FIRE DEPARTMENT PERSONNEL REPORTS GOLF BALL SIZE HAIL BETWEEN SAINT STEPHEN AND BONNEAU. |
| Apr 9, 11:28 PM EDT | HAIL 1.75 | 4 E Bonneau, SC | GOLFBALL SIZE HAIL REPORTED BY SKYWARN SPOTTER. EAST OF BONNEAU. |
| Apr 9, 11:28 PM EDT | HAIL 1.75 | 4 Ese Bonneau, SC | GOLFBALL SIZE HAIL FELL FOR 10 TO 15 MINUTES IN THE MACEDONIA AREA. |
| Apr 9, 11:30 PM EDT | HAIL 1.25 | 6 Ese Bonneau, SC | QUARTER TO HALF DOLLAR SIZE HAIL REPORTED BY A SKYWARN SPOTTER. THE HAIL COMPLETELY COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 8:21 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 482 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
153
WUUS52 KCHS 100235
SVRCHS
SCC015-100330-
/O.NEW.KCHS.SV.W.0033.110410T0235Z-110410T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1035 PM EDT SAT APR 9 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 1130 PM EDT
* AT 1031 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...18 MILES NORTH OF EASTERN LAKE MARION...
MOVING SOUTHEAST AT 45 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
GOLFBALL SIZE HAIL...
* SOME LOCATIONS IN THE WARNING INCLUDE...
EADYTOWN...EASTERN LAKE MARION...CROSS...NORTHERN LAKE MOULTRIE...
SAINT STEPHEN...BONNEAU...BONNEAU BEACH...MONCKS CORNER...
PINOPOLIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3299 8011 3301 8014 3332 8025 3338 8024
3340 8022 3345 8022 3346 8021 3346 8015
3349 8015 3351 8012 3351 7998 3345 7988
3343 7986 3339 7979 3332 7974 3326 7954
TIME...MOT...LOC 0235Z 327DEG 41KT 3364 8023
$$
JAQ2 follow-up statements
106
WWUS52 KCHS 100256
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1056 PM EDT SAT APR 9 2011
SCC015-100330-
/O.CON.KCHS.SV.W.0033.000000T0000Z-110410T0330Z/
BERKELEY SC-
1056 PM EDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR BERKELEY COUNTY...
AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING 2 INCH DIAMETER
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF WILSONS LANDING...OR ABOUT 13 MILES
NORTHWEST OF SAINT STEPHEN...MOVING SOUTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU
BEACH...BONNEAU...COLLEGE PARK...CROSS...EASTERN LAKE MARION...
EADYTOWN...JAMESTOWN...MONCKS CORNER...LAKE MOULTRIE...PINOPOLIS...
SAINT STEPHEN...AND SANGAREE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL...TAKE COVER IMMEDIATELY. LARGE HAIL CAN BE DESTRUCTIVE TO
AUTOMOBILES...ROOFS...AND GLASS SURFACES SUCH AS SKYLIGHTS AND
WINDOWS. PETS AND LIVESTOCK ARE PARTICULARLY VULNERABLE TO HAIL. IF
POSSIBLE...BRING ANIMALS INTO A SHELTER.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3299 8011 3301 8014 3332 8025 3338 8024
3340 8022 3345 8022 3346 8021 3346 8015
3349 8015 3351 8012 3351 7998 3345 7988
3343 7986 3339 7979 3332 7974 3326 7954
TIME...MOT...LOC 0255Z 326DEG 38KT 3348 8008
$$
JAQ953
WWUS52 KCHS 100309
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1109 PM EDT SAT APR 9 2011
SCC015-100330-
/O.CON.KCHS.SV.W.0033.000000T0000Z-110410T0330Z/
BERKELEY SC-
1109 PM EDT SAT APR 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHEASTERN BERKELEY COUNTY...
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR JUDGE TOWN...OR ABOUT 7 MILES NORTHWEST OF SAINT
STEPHEN...MOVING SOUTHEAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU
BEACH...BONNEAU...JAMESTOWN...EASTERN LAKE MOULTRIE AND SAINT
STEPHEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL...TAKE COVER IMMEDIATELY. LARGE HAIL CAN BE DESTRUCTIVE TO
AUTOMOBILES...ROOFS...AND GLASS SURFACES SUCH AS SKYLIGHTS AND
WINDOWS. PETS AND LIVESTOCK ARE PARTICULARLY VULNERABLE TO HAIL. IF
POSSIBLE...BRING ANIMALS INTO A SHELTER.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3307 7994 3346 8015 3349 8015 3351 8012
3351 7998 3345 7988 3343 7986 3339 7979
3332 7974 3326 7954
TIME...MOT...LOC 0309Z 321DEG 32KT 3344 8002
$$
JAQWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 10:14 PM EDT, 21 minutes earlier.
Area forecast discussion, Apr 9, 10:14 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1014 PM EDT SAT APR 9 2011 ...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE CHARLESTON TRI-COUNTY AREA THROUGH EARLY MORNING SUNDAY... .SYNOPSIS... A WEAKENING BACKDOOR COLD FRONT WILL STALL OVER THE REGION TONIGHT AND WILL DISSIPATE SUNDAY. A STRONGER COLD FRONT IS FORECAST TO MOVE THROUGH MON NIGHT. WEAK HIGH PRES WILL THEN RETURN THROUGH MID WEEK. ANOTHER FRONT MAY AFFECT THE REGION NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SEVERE TSTM WATCH 117 REMAINS IN EFFECT FOR BERKELEY-CHARLESTON AND DORCHESTER COUNTIES UNTIL 2 AM. THE 10 PM UPDATE FEATURES AN INCREASE IN POPS TO 50-70 PERCENT FOR THE TRI-COUNTY AREA WITH POPS LESS THAN 20 PERCENT FOR THE REMAINDER OF THE LOCAL FORECAST AREA. RADAR SHOWS SUPERCELLS LINED UP FROM THE PEE DEE UP INTO WESTERN NORTH CAROLINA AND STREAMING SOUTHEAST. THE GENERAL MOVEMENT OF THE MESOSCALE CONVECTIVE SYSTEM IS TO THE SOUTH...SO ACTIVITY CURRENTLY MOVING SOUTH OF CHARLOTTE AND EAST OF GREENVILLE- SPARTANBURG COULD BRUSH PARTS OF CHARLESTON-BERKELEY AND DORCHESTER COUNTIES OVER THE NEXT FEW HOURS. PRIMARY HAZARD WILL BE LARGE HAIL...BUT DAMAGING WINDS OR EVEN AN ISOLATED TORNADO CAN NOT BE COMPLETELY RULED OUT...HOWEVER THE STABLE POST-FRONTAL MARINE LAYER WILL LIKELY LIMIT THAT POTENTIAL. QUITE A BIT OF ELEVATED INSTABILITY IS IN PLACE ATOP THE COOL POST FRONTAL AIRMASS...SO TSTMS SHOULD PERSIST DESPITE THE LACK OF SIGNIFICANT SURFACE BASED INSTABILITY. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... SUNDAY AND SUNDAY NIGHT...DRY AND WARM CONDITIONS WILL PREVAIL AS AN UPPER LEVEL RIDGE AXIS EXTENDS NORTHEAST FROM THE GULF OF MEXICO OVER THE EASTERN SEABOARD. THICKNESSES SUPPORT HIGHS IN THE LOW-MID 80S N TO MID-UPR 80S S. SHOULD ENOUGH CLOUD COVER REMAIN TOMORROW FROM CONVECTION SATURDAY NIGHT...TEMPS COULD BE A FEW DEGREES COOLER. THE RIDGE AXIS WILL SLOWLY PUSH OFFSHORE SUN NIGHT...ALLOWING FOR MOSTLY CLEAR SKIES BUT CONTINUED MILD NIGHTTIME TEMPS. WILL LOOK FOR LOWS IN THE MID 60S. MONDAY THROUGH TUESDAY...DEEP RIDGING WILL SHIFT OFFSHORE MONDAY... MAKING FOR DEEP SOUTHWESTERLY FLOW DURING THE DAY ON MONDAY AHEAD OF A COLD FRONT DUE TO ARRIVE ON TUESDAY. THOUGH THERE WILL BE SOME AFTN CUMULUS DEVELOPMENT MONDAY...ANY CONVECTIVE DEVELOPMENT WILL BE IMPEDED BY MODEST UPPER SUBSIDENCE SO WILL KEEP THE FORECAST DRY. ANOTHER WARM DAY IS EXPECTED WITH THICKNESSES SUPPORTING HIGHS IN THE UPPER 80S TO AROUND 90. THE COLD FRONT WILL ENTER FAR WESTERN PORTIONS OF THE CHS CWFA DURING THE PRE-DAWN HOURS TUESDAY MORNING THEN CONTINUE PUSHING TOWARD THE COAST AND OFFSHORE BY MID-AFTERNOON TUESDAY. THE FRONT IS BEING ENHANCED ALOFT BY A DIGGING TROUGH AXIS EXTENDING SW FROM THE EASTERN GREAT LAKES THROUGH THE LOWER MISSISSIPPI RIVER VALLEY. MOISTURE SWATH WITH THE FRONT IS RATHER LIMITED...CONFINED TO THE FRONT ITSELF...SO THERE LOOKS TO BE A NARROW WINDOW FOR FRONTAL SHWRS/TSTMS LATE MON NIGHT INTO TUE MORNING. SFC HIGH PRESSURE WILL THEN SETTLE OVER THE SOUTHEAST IN WAKE OF THE FRONT FOR DURING THE DAY TUESDAY. HIGH TEMPS WILL BE AROUND 80. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ATLANTIC HIGH PRESSURE WILL KEEP HOLD OVER THE SOUTHEAST THROUGH MIDWEEK. LITTLE TO NO CHANCE OF PRECIP IS ANTICIPATED THROUGH THURSDAY. OVERALL HIGH TEMPS WILL BE IN THE UPPER 70S TO AROUND 80 OVER SOUTHERN PORTIONS OF SOUTHEAST GEORGIA. OVERNIGHT LOWS WILL BE IN THE UPPER 50S. TEMPS MAY SLIGHTLY WARM AS WE HEAD INTO THE WEEKEND AS ANOTHER SYSTEM DEVELOPS OVER THE PLAINS AND TRACKS EAST. FRIDAY AND SATURDAY...WIDESPREAD ISENTROPIC ASCENT WILL PRODUCE CLOUD COVER THAT WILL LIMIT HIGH TEMPS TO THE UPPER 70S DESPITE SOUTHERLY FLOW AHEAD OF A LOW PRESSURE SYSTEM TRACKING THROUGH THE MIDWEST. CHANCES OF PRECIP WILL INCREASE FRIDAY EVENING THROUGH SATURDAY MORNING AS A TRAILING COLD FRONT PASSES THROUGH THE SOUTHEAST. HAVE INCREASED POPS TO CHANCE DURING THE EXPECTED TIME OF COLD FROPA. DRY CONDITIONS SHOULD RETURN LATE THIS WEEKEND AS HIGH PRESSURE SETTLES OVER THE SOUTHEAST. OVERALL HIGHS WILL REMAIN IN THE UPPER 70S/LOWER 80S. && .AVIATION /02Z SUNDAY THROUGH THURSDAY/... EXPECT DETERIORATING CONDITIONS THROUGH THE NIGHT AT BOTH KCHS AND KSAV AS A BACKDOOR FRONT STALLS OVER THE AREA AND DEVELOPING UPSTREAM CONVECTION PROPAGATES EASTWARD TOWARD THE COAST. AT KCHS IFR CEILINGS HAVE ALREADY SETTLED IN WHICH WILL LIKELY PREVAIL THROUGH EARLY SUNDAY MORNING...HOWEVER WILL MAINTAIN VFR CEILINGS AT KSAV DUE TO THE PLACEMENT OF THE FRONT. STILL...VISIBILITIES WILL LIKELY DROP TO IFR OR LOWER LEVELS AT BOTH SITES AS PATCHY FOG DEVELOPS OVERNIGHT DUE TO PLENTY OF LINGERING LOW LEVEL MOISTURE. MEANWHILE...UPSTREAM THUNDERSTORMS COULD STILL ADVANCE SE AND IN THE VICINITY OF KCHS AFTER 03Z. DUE TO LACK OF COVERAGE AND LOW CONFIDENCE THAT THE TERMINAL WILL BE DIRECTLY IMPACTED...WILL KEEP ANY MENTION OF TSRA OUT OF TAFS. WILL AMEND AS NECESSARY TO ADDRESS NEAR TERM CONVECTION TRENDS. EXTENDED AVIATION OUTLOOK...MVFR CONDITIONS POSSIBLE MON NIGHT THROUGH TUE MORNING AS A COLD FRONT SHIFTS THROUGH THE REGION. OTHERWISE...VFR. && .MARINE... THUNDERSTORMS COULD PRODUCE LOCALLY STRONG WINDS AND HAZARDOUS CONDITIONS TONIGHT. OTHERWISE...A COLD FRONT WILL WEAKEN AND STALL OVER THE SC WATERS THIS EVENING. INITIAL SURGE OF E/NE WINDS AS HIGH AS 15-20 KT ACROSS SC WATERS N OF EDISTO BEACH WILL GIVE WAY TO A WEAKENING PRESSURE PATTERN/DIMINISHING WINDS OVERNIGHT. ALONG AND S/SW OF THE BOUNDARY...A WEAK PRESSURE PATTERN WILL FAVOR VARIABLE WINDS 10 KT OR LESS TONIGHT. SEAS WILL REMAIN 1-3 FT ACROSS THE COASTAL WATERS TONIGHT. SUNDAY THROUGH WEDNESDAY...CONDITIONS WILL REMAIN WELL BELOW SCA CRITERIA SUN AND MON. ATLC HIGH PRES WILL BEGIN TO SHIFT E AS A LOW PRES SYSTEM TRACKS THROUGH THE EASTERN CONUS. SOUTHERLY FLOW SUN WILL BEGIN TO INCREASE MON AS A COLD FRONT APPROACHES FROM THE W. MODELS HAVE BACKED OFF THE STRENGTH OF THE PINCHED GRADIENT WITH THE FRONT MON NIGHT SO HAVE KEPT CONDITIONS BELOW SCA LEVELS. WINDS ARE ANTICIPATED TO INCREASE TO 15-20 KT WHILE SEAS BUILD TO 6 FT FOR WATERS JUST BEYOND 20 NM FROM THE COAST. CONDITIONS WILL THEN IMPROVE QUICKLY TUESDAY MORNING THROUGH LATE WEEK AS THE FRONT DRIFTS WELL OFFSHORE AND HIGH PRESSURE SETTLES OVER THE WATERS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Apr 9, 8:28 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 828 PM EDT SAT APR 9 2011 AMZ330-350-SCZ044-045-050-052-110030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- DORCHESTER-INLAND BERKELEY-CHARLESTON-TIDAL BERKELEY- 828 PM EDT SAT APR 9 2011 ...SEVERE THUNDERSTORM WATCH 117 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING. AMZ352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-042-043- 047>049-051-110030- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT- COASTAL COLLETON-COASTAL JASPER- 828 PM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 11:25 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 52 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.